# SDR AALA201810089027

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 29,354 hours, 11,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHTS  STORED UNDER THE FORWARD JUMPSEAT WAS MISSING.  INSTALLED THE FLASHLIGHT IAW SB 25-1766R2. OK FOR SERVICE.
